MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS32512
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 09/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after a successful flow diverter stent implantation procedure, the patient suffered a stroke.It was found that the subject flow diverter stent was closed.An additional procedure was performed, and the physician was able to open the subject stent and vessel.No further information is available.
 
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Additional Manufacturer Narrative
Although the lot number was not provided, the automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.An assignable cause of anticipated procedural complication will be assigned to the reported event of a patient stroke, as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labelling and/or risk documentation files.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported issueof the stent failed/unable to open.H3 other text : device remains implanted in patient.
 
Event or Problem Description

Brand Name
SURPASS EVOLVE 3.25MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15621148
Report Number3008881809-2022-00509
Device Sequence Number17757706
Product Code OUT
UDI-Device Identifier07613327385625
UDI-Public07613327385625
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFDS32512
Device Catalogue NumberFDS32512
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown